Nagoya Mathematical Journal

Invariants of finite reflection groups

Louis Solomon

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 22 (1963), 57-64.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118801157

Mathematical Reviews number (MathSciNet)
MR0154929

Zentralblatt MATH identifier
0117.27104

Subjects
Primary: 20.75
Secondary: 14.08

Citation

Solomon, Louis. Invariants of finite reflection groups. Nagoya Mathematical Journal 22 (1963), 57--64. http://projecteuclid.org/euclid.nmj/1118801157.


Export citation

References

  • [1] Brauer, R.. Sur les invariants integraux des varietes representatives des groups de Lie simples clos, Comptes Rendus 204 (1937, 1784-1786.
  • [2] Chevalley, C, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778-782.
  • [3] Coxeter, H. S. M., The product of the generators of a finite group generated by reflections, Duke Math. J. 18 (1951), 765-782.
  • [4] Shephard, G. C. and Todd, J. A., Finite unitary reflection groups, Canadian J. Math. 6 (1954), 274-304.
  • [5] Steinberg, R., Invariants of finite reflection groups, Canadian J. Math. 12 (1960), 616-618. Haerford College Haverford, Pennsylvania